# SDR SWAA2015100144404

- Difficulty date: September 22, 2015
- Submitted: October 1, 2015
- Operation: Air carrier
- Aircraft: N378SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26585
- Aircraft time: 68,538 hours, 55,970 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Part number: 6545833
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR FLOOR WEB CUT OUT, CRACKED AT BS 1024, LBL 10.  REPAIRED CUT OUT IAW SRM.
